COLZANI LEONARDO

Ruolo: 
Professore ordinario
Settore scientifico disciplinare: 
ANALISI MATEMATICA (MAT/05)
Telefono: 
0264485760
Stanza: 
U05, Piano: P03, Stanza: 3018
Via Roberto Cozzi, 55 - 20125 MILANO

Pubblicazioni

  • Colzani, L., Fontana, L., & Laeng, E. (2020). Asymptotic decay of Fourier, Laplace and other integral transforms. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 483(1), 1-40. Dettaglio
  • Colzani, L., Gariboldi, B., & Gigante, G. (2019). L(p) Norms of the Lattice Point Discrepancy. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, 25(4), 2150-2195. Dettaglio
  • Colzani, L., Gariboldi, B., & Gigante, G. (2019). Mixed Lp(L2) norms of the lattice point discrepancy. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371(11), 7669-7706. Dettaglio
  • Brandolini, L., Chen, W., Colzani, L., Gigante, G., & Travaglini, G. (2019). Discrepancy and Numerical Integration on Metric Measure Spaces. THE JOURNAL OF GEOMETRIC ANALYSIS, 29(1), 328-369. Dettaglio
  • Brandolini, L., Colzani, L., Gigante, G., & Travaglini, G. (2018). Low-Discrepancy Sequences for Piecewise Smooth Functions on the Torus. In J. Dick, F. Kuo, & H.  Woźniakowski (a cura di), Contemporary Computational Mathematics – A Celebration of the 80th Birthday of Ian Sloan (pp. 135-152). Springer. Dettaglio